Journal of Symbolic Logic

Review: Jeffrey Sicha, A Metaphysics of Elementary Mathematics

Roy S. Edelstein

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 44, Issue 4 (1979), 657-658.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740476

JSTOR
links.jstor.org

Citation

Edelstein, Roy S. Review: Jeffrey Sicha, A Metaphysics of Elementary Mathematics. J. Symbolic Logic 44 (1979), no. 4, 657--658. https://projecteuclid.org/euclid.jsl/1183740476


Export citation